EXISTENCE OF UNIQUE LIMITING PROBABILITY VECTORS IN STOCHASTIC PROCESSES WITH MULTIPLE TRANSITION MATRICES

Concepts associated with stochastic process containing multiple transition matricies are discussed. It is proved that under certain conditions, a process with m transition matrices has m unique limiting probability vectors. This result extends the notion of discrete Markov processes to problems with intrayear and interyear dynamics. An example using a large DP model illustrates the usefulness of the concepts developed to applied problems.


Issue Date:
1992-12
Publication Type:
Journal Article
PURL Identifier:
http://purl.umn.edu/30939
Published in:
Journal of Agricultural and Resource Economics, Volume 17, Number 2
Page range:
303-313
Total Pages:
11




 Record created 2017-04-01, last modified 2017-12-15

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)